# SDR ASOA201200554

- Difficulty date: February 15, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N972EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7534
- Aircraft time: 23,067 hours, 20,601 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS 349.00 RT SIDE OF FUSELAGE RBL 36.0 IS CORRODED BEYOND LIMITS. REPAIRED IAW SRM.
